# SDR AALA20100624ORD02

- Difficulty date: June 18, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N7518A
- Make and model: Doug DC-9-82
- Aircraft serial: 49895
- Aircraft time: 59,072 hours, 30,625 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE CRACK BELOW SLAT NUMBER 2 APPROXIMATELY 4.5 INCHES LONG.  ACCOMPLISHED DOUBLER REPAIR PER SRM 57-06B-00 FIGURE 14.
